# SDR FDEA2018081412014

- Difficulty date: August 11, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 54,559 hours, 12,373 cycles
- Engine: Pwa PW4462
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: M117P1017
- Part serial: 0019
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 ALERT FOR THE NR 2 ENGINE ANTI-ICE DUCT FAILURE, COMPLIED  WITH QRH.  REMOVED AND REPLACED THE NR 2 ENGINE ANTI- ICE VALVE IAW AMM 30-22-01,  AND THE PRESSURE SWITCH IAW AMM 30-22-02.  THE NR 2 ENGINE ANTI-ICE SYSTEM OPERATED NORMAL AND NO LEAKS FOUND IN DUCTING, OR VALVE ASSY.
